# SDR BDHA9500017

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: 5708A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FSD - FLT 434 - CREW REPORTED THE LEFT ENGINE FIRE WARNING LIGHT WOULD NOT TEST ON PREFLIGHT.  THE SYSTEM WAS INSPECTED AND THE WIRE TO THE ENGINE OIL COOLER DUCT FIRE DETECTOR WAS OPEN.  THE WIRE WAS REPAIRED AND THE SYSTEM OPERATED NORMAL.  THE AIRCRAFT WAS RELEASED.  (M)
